MAUDE Adverse Event Report: GYRUS ACMI, INC. SOLTIVE PRO SUPERPULSED LASER SYSTEM

GYRUS ACMI, INC. SOLTIVE PRO SUPERPULSED LASER SYSTEM
Model Number TFL-SLS
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Related record: 3011050570-2025-00485.The evaluation of the event is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported during a therapeutic ureteroscopy laser procedure, a nurse moved in front of the laser, cracking the blue laser fiber cladding at the hub connection point of the subject device.According to the initial reporter, the case continued without knowledge of this event until the staff began to smell smoke.Reportedly, the nurse standing directly in front of the laser fiber connection was lasered through their lead vest and onto their back.Upon discovering this failure, the laser was quickly stopped, and another like-unit was used to complete the procedure.There were no reports of patient harm as a result of this event.This is report 2 of 2.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Based on the results of the investigation, and since the device malfunction was not confirmed during evaluation, the definitive root cause of the reported issue could not be determined.The issue was deemed to have been confirmed from the information received.However, a further cause could not be established.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
SOLTIVE PRO SUPERPULSED LASER SYSTEM
Common Device Name
SOLTIVE PRO SUPERPULSED LASER SYSTEM
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22029720
Report Number3011050570-2025-00490
Device Sequence Number8151589
Product Code GEX
UDI-Device Identifier00821925044135
UDI-Public00821925044135
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-SLS
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer12/24/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3011050570-04/17/2025-00
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TFL-FBX150BS 150 MICRON TFL BALL TIP SINGLE USE FI.
Patient SexUnknown